MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1620C82E
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft limb was planned to be implanted in a patient for the endovascular treatment of an aortic iliac aneurysm.It was reported that the device was prepped on the back table to get ready for implant.It was reported that the stiff wire would not pass through the wire lumen of the delivery system.The device was not placed in the patient.Another stent graft limb etlw1620c93e was used instead.As per the physician, the event was device related.No additional clinical sequelae were reported, and the patient is fine.
 
Additional Manufacturer Narrative
Device evaluation summary a kink was observed on the graft cover at the end of the stent stop 8.4cm from the tip.Damage was visible to the inner spiral underneath the graft cover bond.A 0.035-inch guidewire was loaded via the taper tip and advanced along the lumen.A blockage was observed at the kink site at the end of the stent stop.The guidewire was inserted via the luer and advanced; a blockage was observed at the damage section of the spiral inner/graft cover bond.On deployment of the graft a kink was visible on the spiral inner at the stent stop.The handle was disassembled, and the graft cover removed.Damage to the spiral inner was clearly visible at the graft cover bond area.The reported insertion difficulties were confirmed through analysis.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9444154
Report Number9612164-2019-05080
Device Sequence Number16800917
Product Code MIH
UDI-Device Identifier00643169467521
UDI-Public00643169467521
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2020
Device Model NumberETLW1620C82E
Device Catalogue NumberETLW1620C82E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2020
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer02/12/2020
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR